# SDR SIMA20130630005

- Difficulty date: June 30, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 25,211 hours, 17,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED FROM FS 847 TO 939.   R & R EMERGENCY LIGHT IAW ETN-CR-33-004.;
